MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-P STD STEM SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-P STD STEM SIZE 3; HIP CEMENTLESS STEM
Catalog Number 01.12.123
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 11 months after the primary, the patient was revised because of infection caused by staphylococcus capitis.The infection led to stem subsidence.All the implants have been removed successfully.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.This complaint has been reported during a literature review performed by the post market surveillance group.No product identification is possible as the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.Based on the investigation, no definitive relation could be established between the product and the reported failure adverse consequence.If any further information is provided, the investigation report will be updated.

Brand Name
QUADRA-P STD STEM SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17649039
Report Number3005180920-2023-00654
Device Sequence Number7371263
Product Code LZO
UDI-Device Identifier07630040720441
UDI-Public07630040720441
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Catalogue Number01.12.123
Device Lot Number2011473
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite